0
RESEARCH PAPERS

Stability of a Nonlinear Rectangular Plate

[+] Author and Article Information
A. Tylikowski

Warsaw Technical University, Narbutta 84, 02524 Warszawa, Poland

J. Appl. Mech 45(3), 583-585 (Sep 01, 1978) (3 pages) doi:10.1115/1.3424365 History: Received October 01, 1976; Revised December 01, 1977; Online July 12, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1978 by ASME
Topics: Stability
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In